# SDR IXXA05RNG045S

- Difficulty date: July 20, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION DAMAGE FOUND ON RIGHT OUTER WING AT UPPER PLATING AROUND WING STATION XRS 727.00 AND STRINGER 3RH DURING A ROUTINE C CHECK INSPECTION.  CORRODED AREA WAS BLENDED OUT, DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 57-035 AND EO ATI-071605.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
